Free Access
Issue
RAIRO-Oper. Res.
Volume 26, Number 2, 1992
Page(s) 153 - 175
DOI https://doi.org/10.1051/ro/1992260201531
Published online 06 February 2017
  • [BeP] R. BELLAMINE et J. PELLAUMAIL, Opérateurs positifs et probabilités stationnaires, R.A.I.R.O., Rech. Opér., 1989, 3. [EuDML: 104963] [MR: 1025079] [Zbl: 0678.90037]
  • [BP] A. BERMAN et R. J. PLEMMONS, Nonnegative Matrices in the Mathematical Sciences, Academic Press, 1979. [MR: 544666] [Zbl: 0484.15016]
  • [Boy] P. BOYER, Bearer capabilities in ATM networks, Race 1022 workshop, Paris, October 1989, C.N.E.T., Lannion.
  • [Chu] K. L. CHUNG, Markov Chains with Stationary Transition Probabilities,Springer-Verlag, 1967. [MR: 217872] [Zbl: 0146.38401]
  • [Duf] I. S. DUFF, Research Direction in Sparse Matrix Computations, Stud. Math., 1984, 24, p. 83-139, Springer-Verlag. [MR: 925212] [Zbl: 0595.65025]
  • [Gan] F. R. GANTMACHER, Théorie des matrices, Dunod, Paris, 1966. [Zbl: 0136.00410]
  • [GoM] G. H. GOLUB et G. A. MEURANT, Résolution numérique des grands systèmes linéaires, Eyrolles, Paris, 1983. [MR: 756627] [Zbl: 0646.65022]
  • [GoV] G. H. GOLUB et C. F. VAN LOAN, Matrix Computations, The Johns Hopkins University press, 1983. [MR: 733103] [Zbl: 0733.65016]
  • [HeG] G. HEBUTERNE, A. GRAVEY, A Space-Priority Queueing Mechanism for Multiplexing ATM Channels, I.T.C. Specialist Seminar, Adelaide, September 1989.
  • [Leb] J. Y. LE BOUDEC, An efficient solution method for Markov models of ATM links with loss priorities, IEEE J. Commun., 1991, 9, 3.
  • [LJG]G. LATOUCHE, P. A. JACOBS, D. P. GAVER, Finite Markov chain skip free in one direction, Naval Res. Logist., Quarterly, 31, 1984, p. 571-588. [MR: 767056] [Zbl: 0551.90097]
  • [Neu] M. F. NEUTS, 1. Matrix-geometric Solutions in Stochastic Models , The Johns Hopkins University Press, London, 1981. [MR: 618123] [Zbl: 0469.60002]
  • M. F. NEUTS2. Structured Stochastic Matrices of M/G/l Type and their Applications, Marcel Dekker, 1989. [MR: 1010040] [Zbl: 0695.60088]
  • [Pel] J. PELLAUMAIL, Graphes et probabilités stationnaires, Ann. Inst. H. Poincaré, 1990, 26, 1. [EuDML: 77368] [MR: 1075442] [Zbl: 0701.60064]
  • [Pell] J. PELLAUMAIL, Décomposition de L-matrices et probabilités stationnaires, C. R. Acad. Sci. Paris, 1991, 312, série I, p. 459-462. [MR: 1096632] [Zbl: 0718.60075]
  • [Rev] D. REVUZ, Markov Chains, North-Holland, 1975. [MR: 758799] [Zbl: 0539.60073]
  • [Sen] E. SENETA, Non-Negative Matrices and Markov Chains, Springer-Verlag, 1981. [MR: 2209438] [Zbl: 0471.60001]
  • [Wu] J. Y. WU, Contribution à l'étude d'une chaîne de télécommunication privée haut débit à intégration de service, Projet de thèse, 1991.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.